MathSciNet Relay Station
MathSciNet bibliographic data
MR575082 (81i:34009) 34B05
Lins Neto, Alcides On the number of solutions of the equation $dx/dt=\sum \sp{n}\sb{j=0}\,a\sb{j}(t)x\sp{j}$, $0\leq t\leq 1$, for which $x(0)=x(1)$. Invent. Math. 59 (1980), no. 1, 67–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement